# SDR VNAA2014042600019

- Difficulty date: April 26, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 23,135 hours, 22,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01003
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, AFTER PUSHBACK, CREW REPORTED RT PACK AUTOFAIL AMBER CAUTION MESSAGE FOLLOWED BY AND ODOR OF SMOKE AND BURNING PLASTIC.  RETURNED TO GATE.  MAINTENANCE TROUBLESHOT, AND R & R RT ACM AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
